# SDR ASMF201501003

- Difficulty date: October 5, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 39,293 hours, 19,402 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Tip Cap
- Part number: DMN231A5
- Condition: Damaged
- Location: Horiz Stab
- Part time: 39,293 hours, 19,402 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK DETECTED DAMAGE IN LE OF THE HORIZONTAL STABILIZER & RETRACTABLE LANDING LIGHT RIGHT, THE ACFT WAS SENT TO HANGAR, REPLACED THE LE OF THE HORIZONTAL STABILIZER & RIGHT RETRACTABLE LANDING LIGHT IAW AMM 27-41-21 & AMM 33-42-02 RESPECTIVELY, TEST CORRECT.
